# SDR ASAA2024121854703

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 41,551 hours, 12,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Component: Emergency Power
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSOCIATED WITH BATTERY PACK M1676 ARE INOP. GROUNDED - YES. REMOVED, REPLACED AND PERFORMED INSTALL TEST OF EMERGENCY POWER SUPPLY M1676 PER B737-900 AMM 33-51-06-960-806, TEST GOOD.
